Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 48, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 21, 2019, 11:29 AM CDT for Tulsa County, Oklahoma. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- May 21, 2019, 11:29 AM CDT (16:29 UTC)
- Expired
- May 21, 2019, 4:45 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Tulsa County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Polecat Creek near Jenks (JNKO2).
- Action stage
- 17 ft
- Minor stage
- 17 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07165513, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
926 WGUS44 KTSA 211629 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 1129 AM CDT Tue May 21 2019 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Polecat Creek near Jenks affecting Tulsa County. ...Forecast flooding changed from Moderate to Major severity for the following rivers in Oklahoma... Arkansas River at Ralston affecting Osage and Pawnee Counties. OKC113-117-220028- /O.EXT.KTSA.FL.W.0042.000000T0000Z-190526T1330Z/ /RLSO2.3.ER.190521T0351Z.190524T0000Z.190526T0130Z.NR/ 1129 AM CDT Tue May 21 2019 ...Forecast flooding increased from Moderate to Major severity... ...This is a dangerous and life threatening situation... The Flood Warning continues for The Arkansas River at Ralston * until Sunday morning, or until the warning is cancelled. * At 11:15 AM Tuesday, the stage was 18.66 feet. * Flood stage is 16.0 feet. * Moderate flooding is occurring and Major flooding is forecast. * Forecast...The Arkansas River at Ralston will continue rising to near 21.3 feet Thursday evening. The river will fall below flood stage Saturday evening. * Impact...At 21.0 feet, severe agricultural flooding occurs. Water levels need to be patrolled as the levees around the Ralston sewage treatment plant are topped when the stage reaches 24 feet. This is a dangerous situation. && LAT...LON 3658 9669 3640 9647 3626 9647 3626 9661 3658 9681 $$ OKC143-212145- /O.NEW.KTSA.FL.W.0048.190521T1629Z-190521T2145Z/ /JNKO2.1.ER.190521T1539Z.190521T1543Z.190521T1545Z.NO/ 1129 AM CDT Tue May 21 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Polecat Creek near Jenks * until this afternoon. * At 10:43 AM Tuesday, the stage was 17.02 feet. * Flood stage is 17.0 feet. * Forecast...The Polecat Creek near Jenks is near its crest and is expected to fall below flood stage by early this afternoon. * Impact...At 17.0 feet, minor agricultral flooding occurs, primarily west of Jenks. && LAT...LON 3606 9591 3597 9591 3597 9607 3606 9607 $$
1 follow-up statement
395 WGUS84 KTSA 212020 FLSTSA Flood Statement National Weather Service Tulsa OK 320 PM CDT Tue May 21 2019 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Polecat Creek near Jenks affecting Tulsa County. ...The Flood Warning continues for the following rivers in Oklahoma... Black Bear Creek at Pawnee affecting Pawnee County. Polecat Creek near Sapulpa affecting Creek County. Illinois River near Tahlequah affecting Cherokee County. OKC117-220420- /O.EXT.KTSA.FL.W.0047.000000T0000Z-190524T2338Z/ /PAWO2.3.ER.190521T0138Z.190522T1200Z.190524T1738Z.NO/ 320 PM CDT Tue May 21 2019 ...This is a dangerous and life threatening situation... ...Flood Warning extended until Friday evening... The Flood Warning continues for The Black Bear Creek at Pawnee. * until Friday evening. * At 2:30 PM Tuesday, the stage was 25.99 feet. * Flood stage is 17.0 feet. * Major flooding is occurring and Major flooding is forecast. * Forecast...The Black Bear Creek at Pawnee will continue rising to near 27.0 feet Wednesday morning. The river is expected to fall below flood stage early Friday afternoon. * Impact...At 27.0 feet, very severe flooding occurs from west of Pawnee to its confluence with the Arkansas River. Overflows flood some residences and isolate many other homes. This is similar to the flood of October 5, 1986 when the stage crested at 27.3 feet. This is an extremely dangerous and life threatening situation. && LAT...LON 3646 9663 3642 9653 3629 9662 3629 9693 3638 9694 $$ OKC037-220420- /O.EXT.KTSA.FL.W.0043.000000T0000Z-190523T0200Z/ /SPCO2.2.ER.190521T1013Z.190521T1156Z.190522T2000Z.NO/ 320 PM CDT Tue May 21 2019 ...Flood Warning extended until Wednesday evening... The Flood Warning continues for The Polecat Creek near Sapulpa. * until Wednesday evening. * At 1:00 PM Tuesday, the stage was estimated to be near 27.7 feet. * Flood stage is 21.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Polecat Creek near Sapulpa will continue falling to below flood stage by Wednesday afternoon. * Impact...At 26.0 feet, moderate flooding affects pasturelands and suburban roads between Sapulpa and Jenks. Livestock barns and other outbuildings are flooded. * Impact...At 28.0 feet, severe flooding affects pasturelands, oil fields, and county roads between Sapulpa and Jenks. Barns and oil field storage tanks may be flooded. Suburban homes will have water in yards. && LAT...LON 3606 9599 3599 9598 3592 9614 3600 9615 $$ OKC143-212050- /O.CAN.KTSA.FL.W.0048.000000T0000Z-190521T2145Z/ /JNKO2.1.ER.190521T1539Z.190521T1543Z.190521T1550Z.NO/ 320 PM CDT Tue May 21 2019 The Flood Warning is cancelled for The Polecat Creek near Jenks. * At 2:44 PM Tuesday, the stage was 16.50 feet. * Flood stage is 17.0 feet. * The river fell below flood stage late this morning. * Forecast...The Polecat Creek near Jenks will continue falling and remain below flood stage. * Impact...At 17.0 feet, minor agricultral flooding occurs, primarily west of Jenks. && LAT...LON 3606 9591 3597 9591 3597 9607 3606 9607 $$ OKC021-220420- /O.EXT.KTSA.FL.W.0044.190523T0400Z-190523T1800Z/ /TALO2.1.ER.190523T0400Z.190523T0600Z.190523T1200Z.NO/ 320 PM CDT Tue May 21 2019 The Flood Warning continues for The Illinois River near Tahlequah. * from Wednesday evening to Thursday afternoon. * At 2:30 PM Tuesday, the stage was 7.69 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise above flood stage late Wednesday evening and continue to rise to near 11.1 feet by late Wednesday night. The river is expected to fall below flood stage Thursday morning. * Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 21, 10:53 AM CDT, 36 minutes earlier.
Area forecast discussion, May 21, 10:53 AM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1053 AM CDT Tue May 21 2019
.DISCUSSION...
Have made numerous updates to the forecast grids for Today.
Mainly working on the timing of the broken line of severe
thunderstorms across the region. This activity will be exiting
the region over the next few hours. Scattered rain showers
persist behind the main line of thunderstorms into the early
Afternoon as well.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ054>074.
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ001-002-010-
011.
&&
SHORT TERM...10Hazardous weather outlook, May 21, 10:25 AM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1025 AM CDT Tue May 21 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1025 AM CDT Tue May 21 2019 ...SEVERE WEATHER AND FLOODING CONTINUES... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Significant. AREA...Far eastern Oklahoma and western Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Far eastern Oklahoma and western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Far eastern Oklahoma and western Arkansas. ONSET...Ongoing. DISCUSSION... A line of severe thunderstorms capable of producing Tornadoes, Damaging winds and large hail will move out of far eastern Oklahoma and across western Arkansas this morning into early this Afternoon. Widespread flooding and flash flooding is ongoing this morning across much of northeast Oklahoma. The rain will come to an end across the region this Morning into early this Afternoon. However, it will take a while for any flood waters to recede. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm Potential. THURSDAY...Thunderstorm Potential...High Wind Potential. FRIDAY THROUGH SUNDAY...Thunderstorm Potential. MONDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorm chances will continue this week mainly across parts of northeast Oklahoma. Organized severe weather does not appear likely however. EMERGENCY MANAGEMENT PLANNING STATEMENT... weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 21, 8:43 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
843 AM CDT Tue May 21 2019
OKZ063-068>072-074-211430-
Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Delaware OK-
McIntosh OK-
843 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DELAWARE...NORTHERN
HASKELL...EAST CENTRAL MCINTOSH...WESTERN SEQUOYAH...ADAIR...CHEROKEE
AND EASTERN MUSKOGEE COUNTIES UNTIL 930 AM CDT...
At 843 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Peggs to 2 miles north of Enterprise.
Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Tahlequah... Sallisaw...
Stilwell... Fort Gibson...
Warner... Westville...
Vian... Gore...
West Siloam Springs... Porum...
Webbers Falls... Hulbert...
Watts... Oaks...
Marble City... Braggs...
Tamaha... Brushy...
Adair State Park... Christie...
This includes Interstate 40 in Oklahoma between mile markers 275 and
312.
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.
LAT...LON 3610 9455 3536 9471 3525 9541 3608 9517
3608 9512 3616 9512 3619 9457
TIME...MOT...LOC 1343Z 266DEG 34KT 3610 9517 3526 9538Special weather statement, May 21, 9:07 AM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
907 AM CDT Tue May 21 2019
OKZ049-053-211500-
Choctaw OK-Pushmataha OK-
907 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES UNTIL 1000 AM CDT...
At 906 AM CDT, strong thunderstorms were located along a line
extending from 4 miles southwest of Rattan to 6 miles south of
Goodland. Movement was northeast at 50 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Messer...
Hugo Lake State Park... Raymond Gary State Park...
Oleta... Grant...
Ord... Corinne...
Fallon... Sobol...
Swink... Frogville...
Apple... Huskey...
A Tornado Watch remains in effect until noon CDT for southeastern
Oklahoma.
LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
3388 9555 3393 9557 3417 9549 3426 9505
3424 9505 3423 9515 3394 9516 3396 9523
3389 9526 3390 9526 3391 9527 3387 9529
3389 9533 3387 9534
TIME...MOT...LOC 1406Z 217DEG 50KT 3416 9546 3389 9554Special weather statement, May 21, 9:31 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
931 AM CDT Tue May 21 2019
ARZ001-OKZ063-211515-
Benton AR-Delaware OK-
931 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BENTON AND EASTERN
DELAWARE COUNTIES UNTIL 1015 AM CDT...
At 931 AM CDT, strong thunderstorms were located along a line
extending from near Lanagan to 2 miles south of Kansas. Movement was
northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Bentonville... Siloam Springs...
Bella Vista... Gentry...
Gravette... Decatur...
West Siloam Springs... Colcord...
Kansas... Highfill...
Springtown... Northwest Arkansas Regional Air...
Hiwasse... Maysville...
Twin Oaks... Miller...
Centerton... Dodge...
Cayuga... Lake Eucha State Park...
This includes Interstate 49 between mile markers 90 and 93.
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3650 9462 3650 9413 3618 9435 3616 9459
3616 9484 3663 9463 3663 9462
TIME...MOT...LOC 1431Z 244DEG 42KT 3662 9447 3617 9480Local storm report, May 21, 9:48 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
948 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD CLAREMORE 36.31N 95.62W
05/21/2019 ROGERS OK LAW ENFORCEMENT
CLAREMORE POLICE DEPT REPORTS NUMEROUS ROADS CLOSED DUE
TO FLOODING.
0627 AM TSTM WND DMG 2 E TULSA 36.13N 95.89W
05/21/2019 TULSA OK BROADCAST MEDIA
HOME NEAR THE UNIVERSITY OF TULSA DAMAGED AND SEVERAL
DAMAGED TREES.
0845 AM FLASH FLOOD 3 E LENAPAH 36.85N 95.58W
05/21/2019 NOWATA OK FIRE DEPT/RESCUE
LENAPAH FIRE DEPARTMENT REPORTED THAT STATE HIGHWAY 10
EAST OF LENAPAH AT CEDAR CREEK IS CLOSED. VERDIGRIS RIVER
IS BANK FULL.
&&
SJCSpecial weather statement, May 21, 10:55 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1055 AM CDT Tue May 21 2019
ARZ010-019-020-029-211645-
Sebastian AR-Washington AR-Franklin AR-Crawford AR-
1055 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...
CRAWFORD...NORTHERN SEBASTIAN AND SOUTH CENTRAL WASHINGTON COUNTIES
UNTIL 1145 AM CDT...
At 1055 AM CDT, strong thunderstorms were located along a line
extending from 2 miles west of Devils Den State Park to near Fort
Smith Regional Airport. Movement was northeast at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Natural Dam... Alma...
Mulberry... Dyer...
Chester... Rudy...
Lee Creek... Fort Smith Regional Airport...
Lake Fort Smith... Figure Five...
Fern... Kibler...
Concord... Shibley...
Bidville... Uniontown...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 23.
Interstate 540 between mile markers 1 and 11.
Interstate 49 between mile markers 22 and 41.
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and east central Oklahoma.
LAT...LON 3538 9407 3532 9443 3540 9443 3547 9445
3576 9444 3578 9396
TIME...MOT...LOC 1555Z 220DEG 59KT 3577 9428 3534 9440Local storm report, May 21, 11:20 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1120 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM FLASH FLOOD SAPULPA 36.00N 96.11W
05/21/2019 CREEK OK PUBLIC
FLASH FLOODING NEAR ROCK CREEK AND SOUTH HICKORY STREET
IN SAPULPA. ROAD BARRICADED DUE TO HIGH WATER. PICTURE
RECEIVED VIA SOCIAL MEDIA.
1030 AM FLASH FLOOD SKIATOOK 36.37N 96.00W
05/21/2019 OSAGE OK DEPT OF HIGHWAYS
OKLAHOMA HIGHWAY PATROL REPORTED THAT TROOP W IS UP IN
THE SKIATOOK AREA WILL BE USING AN AIR BOAT TO RESCUE
RESIDENTS OF 5 DIFFERENT HOMES WHO ARE TRAPPED BY HIGH
WATER. INTERSECTION OF OK HIGHWAY 11 AND WC ROGERS
COMPLETELY UNDER WATER. PICTURES RECEIVED VIA SOCIAL
MEDIA.
&&
SJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 47 min |
| May 20, 8:03 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 42 min |
| May 20, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 52 min |
| May 20, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 66 min |
| May 20, 8:42 PM CDT | Special Weather Statement | TSA | Okmulgee | 48 min |
| May 20, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more | 59 min |
| May 20, 8:49 PM CDT | Flash Flood Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 6 hr |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Creek, Osage, Tulsa | 24 min |
| May 20, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 40 min |
| May 20, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 60 min |
| May 20, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 63 min |
| May 20, 9:58 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 3 hr |
| May 20, 10:07 PM CDT | Tornado Warning | TSA | Okmulgee, Tulsa, Wagoner | 38 min |
| May 20, 10:08 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 52 min |
| May 20, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 43 min |
| May 20, 10:41 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 49 min |
| May 20, 11:14 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 20, 11:17 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 58 min |
| May 20, 11:23 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 37 min |
| May 20, 11:36 PM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| May 20, 11:44 PM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 12:32 AM CDT | Special Weather Statement | TSA | Creek | 28 min |
| May 21, 12:36 AM CDT | Areal Flood Warning | TSA | Osage | 12 hr |
| May 21, 12:57 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 6 hr |
| May 21, 1:05 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 6 hr |
| May 21, 1:38 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 27 min |
| May 21, 1:44 AM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 21, 2:12 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| May 21, 2:42 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 6 hr |
| May 21, 2:48 AM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| May 21, 4:25 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 21, 4:51 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| May 21, 4:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 21, 5:07 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 21, 5:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 51 min |
| May 21, 5:27 AM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 6:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 60 min |
| May 21, 6:17 AM CDT | Tornado Warning | TSA | Rogers, Tulsa | 43 min |
| May 21, 6:18 AM CDT | Tornado Warning | TSA | Osage | 17 min |
| May 21, 6:21 AM CDT | Special Weather Statement | TSA | McIntosh | 54 min |
| May 21, 6:43 AM CDT | Tornado Warning | TSA | Mayes, Nowata, Rogers, Tulsa, Washington | 47 min |
| May 21, 6:53 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 3 hr |
| May 21, 6:53 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Wagoner, Washington | 67 min |
| May 21, 7:03 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more | 57 min |
| May 21, 7:24 AM CDT | Tornado Warning | TSA | Craig, Mayes, Rogers | 25 min |
| May 21, 7:27 AM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| May 21, 7:33 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 57 min |
| May 21, 7:52 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 3 hr |
| May 21, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 66 min |
| May 21, 7:59 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 46 min |
| May 21, 8:34 AM CDT | Special Weather Statement | TSA | Delaware | 56 min |
| May 21, 8:39 AM CDT | Areal Flood Warning | TSA | Creek, Tulsa | 24 hr |
| May 21, 8:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 63 min |
| May 21, 8:43 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 47 min |
| May 21, 8:49 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 24 hr |
| May 21, 8:57 AM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 18 min |
| May 21, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 58 min |
| May 21, 9:07 AM CDT | Special Weather Statement | TSA | Choctaw | 53 min |
| May 21, 9:14 AM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes | 3 hr |
| May 21, 9:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 65 min |
| May 21, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 62 min |
| May 21, 10:26 AM CDT | Areal Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 24 hr |
| May 21, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 65 min |
| May 21, 10:54 AM CDT | Areal Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 24 hr |
| May 21, 11:25 AM CDT | Areal Flood Warning | TSA | Cherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more | 24 hr |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Tulsa | 11 days |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Muskogee, Wagoner | 12 days |
| May 21, 2:00 PM CDT | Flash Flood Warning | TSA | Mayes | 24 hr |
| May 21, 2:08 PM CDT | Flash Flood Warning | TSA | Mayes, Wagoner | 24 hr |
| May 21, 2:56 PM CDT | River Flood Warning | TSA | Sequoyah | 17 days |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.